Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 76, NWS Gray, ME

August 22, 20174 counties in New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Aug 22, 2017, 10:08 PM EDT for 4 counties in New Hampshire. It was in force for 67 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2017, 10:08 PM EDT (02:08 UTC)
Expired
Aug 22, 2017, 11:15 PM EDT
In force
67 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Cheshire County, NH, Hillsborough County, NH, Merrimack County, NH, Sullivan County, NH

The radar

The Boston radar (KBOX), 136 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 10:24 PM EDTTSTM WND DMGNelson, NHBUILDING DAMAGED ON NUBENUSIT RD
Aug 22, 10:24 PM EDTTSTM WND DMGNelson, NHTOLMAN ROAD IN NELSON NH. MULTIPLE TREES DOWN
Aug 22, 10:30 PM EDTTSTM WND DMGHancock, NHTREE DOWN 0N STODDRD RD IN HANCOCK NH
Aug 22, 10:30 PM EDTTSTM WND DMGStoddard, NHRT 9 TREE DOWN
Aug 22, 10:35 PM EDTTSTM WND DMGFrancestown, NHTREE DOWN BLOCKING MOUNTAIN ROAD IN FRANCESTOWN
Aug 22, 10:38 PM EDTTSTM WND DMGBennington, NHRT 202 TREE DOWN BLOCKING ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 3:55 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 2.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2017-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2017-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
412 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1561 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
444 m²/s²
Significant tornado parameter
0.3
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

784 
WUUS51 KGYX 230208
SVRGYX
NHC005-011-013-019-230315-
/O.NEW.KGYX.SV.W.0076.170823T0208Z-170823T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
1008 PM EDT TUE AUG 22 2017

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  Southeastern Sullivan County in central New Hampshire...
  Cheshire County in southern New Hampshire...
  Western Hillsborough County in southern New Hampshire...
  Southern Merrimack County in central New Hampshire...

* Until 1115 PM EDT

* At 1008 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles southeast of Newport to near Nelson to near
  Troy to near Hinsdale, moving east at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees, and power lines. 

* Locations impacted include...
  Concord, Keene, Jaffrey, Henniker, Bedford, Milford, Amherst,
  Swanzey, Peterborough, Hopkinton, New Boston, Loudon, Winchester,
  Antrim, Mont Vernon, Canterbury, Greenfield, Lyndeborough, Bradford
  and Dublin.

This includes the following highways...
 Interstate 89 between mile markers 0 and 19.
 Interstate 93 between mile markers 33 and 45.

This also includes...
  Mount Monadnock and North Pack Monadnock.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4288 7255 4300 7229 4326 7222 4331 7143
      4302 7153 4284 7172 4271 7195 4273 7246
      4277 7249 4277 7252
TIME...MOT...LOC 0208Z 251DEG 39KT 4328 7212 4302 7209 4284 7223 4273
7251

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Legro
3 follow-up statements
363 
WWUS51 KGYX 230221
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
1021 PM EDT TUE AUG 22 2017

NHC005-011-013-019-230315-
/O.CON.KGYX.SV.W.0076.000000T0000Z-170823T0315Z/
Sullivan NH-Cheshire NH-Hillsborough NH-Merrimack NH-
1021 PM EDT TUE AUG 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHEASTERN SULLIVAN...CHESHIRE...WESTERN HILLSBOROUGH AND
SOUTHERN MERRIMACK COUNTIES...

At 1021 PM EDT, severe thunderstorms were located along a line
extending from near Bradford to near Deering to Dublin to near
Richmond, moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees, and power lines. 

Locations impacted include...
Concord, Keene, Jaffrey, Henniker, Bedford, Milford, Amherst,
Swanzey, Peterborough, Hopkinton, New Boston, Loudon, Winchester,
Antrim, Mont Vernon, Canterbury, Greenfield, Lyndeborough, Bradford
and Dublin.

This also includes...
  Mount Monadnock and North Pack Monadnock.
 
This includes the following highways...
 Interstate 89 between mile markers 0 and 19.
 Interstate 93 between mile markers 33 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4288 7255 4300 7229 4326 7222 4331 7143
      4302 7153 4284 7172 4271 7195 4273 7246
      4277 7249 4277 7252
TIME...MOT...LOC 0221Z 251DEG 39KT 4333 7194 4307 7191 4289 7205 4278
7233

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Legro
738 
WWUS51 KGYX 230228
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
1028 PM EDT TUE AUG 22 2017

NHC005-011-013-019-230315-
/O.CON.KGYX.SV.W.0076.000000T0000Z-170823T0315Z/
Sullivan NH-Cheshire NH-Hillsborough NH-Merrimack NH-
1028 PM EDT TUE AUG 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHEASTERN SULLIVAN...CHESHIRE...WESTERN HILLSBOROUGH AND
SOUTHERN MERRIMACK COUNTIES...

At 1028 PM EDT, severe thunderstorms were located along a line
extending from near Warner to Deering to Peterborough to near
Richmond, moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees, and power lines. 

Locations impacted include...
Concord, Keene, Jaffrey, Henniker, Bedford, Milford, Amherst,
Swanzey, Peterborough, Hopkinton, New Boston, Loudon, Winchester,
Antrim, Mont Vernon, Canterbury, Greenfield, Lyndeborough, Bradford
and Dublin.

This also includes...
  Mount Monadnock and North Pack Monadnock.
 
This includes the following highways...
 Interstate 89 between mile markers 0 and 19.
 Interstate 93 between mile markers 33 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4287 7253 4304 7216 4327 7201 4331 7143
      4302 7153 4284 7172 4271 7195 4273 7246
      4277 7249 4277 7252
TIME...MOT...LOC 0228Z 251DEG 39KT 4335 7186 4309 7183 4291 7197 4280
7225

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Legro
501 
WWUS51 KGYX 230316
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
1116 PM EDT TUE AUG 22 2017

NHC005-011-013-019-230326-
/O.EXP.KGYX.SV.W.0076.000000T0000Z-170823T0315Z/
Sullivan NH-Cheshire NH-Hillsborough NH-Merrimack NH-
1116 PM EDT TUE AUG 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SULLIVAN...
CHESHIRE...WESTERN HILLSBOROUGH AND SOUTHERN MERRIMACK COUNTIES HAS
EXPIRED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until midnight EDT for
southern and central New Hampshire.

LAT...LON 4287 7253 4304 7216 4327 7201 4331 7143
      4302 7153 4284 7172 4271 7195 4273 7246
      4277 7249 4277 7252
TIME...MOT...LOC 0316Z 251DEG 39KT 4351 7120 4325 7118 4307 7132 4296
7160

$$

Legro

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 8:55 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Aug 22, 8:55 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Gray ME
855 PM EDT Tue Aug 22 2017

.SYNOPSIS...
A strong cold front will sweep east across the region tonight
and early Wednesday accompanied by showers and thunderstorms.
High pressure and drier air follows the front late Wednesday
through the weekend.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
8pm... Thunderstorms are progressing through the area as the
cold front approaches from the west. Ahead of the line of storms
a very favorable environment with dewpoints near 70 has allowed
for a stronger cell to track through central Maine. As the
sunsets expect the convection to gradually weaken and transition
to a more heavy rain and lightning threat, however the very
strong upstream forcing will assist in keeping a few strong to
severe storms alive, especially in the southern portion of the
CWA which has not yet seen any convection. Looking upstream the
convection extends back to near Massena NY. While the individual
cells may not be severe the multiple rounds of precipitation
will have to be monitored for the potential for flash flooding
over the next few hours. Severe Thunderstorm Watch 463 remains
in effect through to midnight.

408 PM...Line of convection over eastern New York continues to
march eastward into western New England on NWS Doppler mosaic.
This activity will reach the Connecticut Valley between 6 and 8
PM then weaken as it moves eastward with loss of daytime heating
and a more stable airmass. The primary concern will be wind damage
within bowing segments of the line this evening. SPC has issued
severe thunderstorm watch #463 until midnight for much of
Western New Hampshire and extreme Northwest Maine until
midnight.

Prev disc...
At 18z...a 995 millibar low was over northern Quebec with a
trailing cold front through the lower Great Lakes. A shortwave
impulse was evident on GOES water vapor over the upper Great
Lakes. A broken line of convection was taking shape on NWS
Doppler radar mosaic from the Ottawa Valley southward through
upstate New York and northwest Pennsylvania in response to
strong heating and strengthening wind field ahead of shortwave
impulse and strong surface cold front. For this afternoon...a
few scattered storms may develop ahead of the line across
western and northern New Hampshire and along the international
border of Maine with gusty winds and small hail. Otherwise...the
line of convection over upstate New York will race eastward and
reach the Connecticut Valley towards dusk and western Maine by
late evening. The line should weaken as it moves east into
forecast area and we lose daytime heating. The primary threat
with this line should be damaging wind gusts. The activity will
sweep east and offshore in the predawn hours along with the
surface cold front. Lows tonight will be in the 60s to around 70
along the coastal plain and in the lower 60s elsewhere.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Clearing Wednesday behind the front as drier and cooler air
filters into the area. There could be a morning shower across
the higher terrain before the drier air takes hold. It'll be a
warm and noticeably less humid day with highs in the 70s to
around 80. For Wednesday night...a few lingering upslope clouds
across the higher terrain otherwise mostly clear and seasonably
cool with some patchy late night valley fog. Lows in the
50s...with mid and upper 40s across the mountains.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Rather benign weather is expected during the extended period.
Mean troughing will be the rule, but with little moisture to
work with, we expect the bulk of the period to be dry.
Temperatures are expected to be around normal, with perhaps a
few chilly nights in the interior. The weekend into early next
week is shaping up to be nice as ridging builds at all levels.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
Short term /through Wednesday Night/...Conditions lowering to
MVFR and locally IFR in developing late afternoon and evening
thunderstorms. Some of the storms could be severe with strong
wind gusts and possible hail. The thunderstorms will weaken
later in the evening but scattered showers with MVFR conditions
will continue until the passage of the cold front by Wednesday
morning. Marine stratus and fog may move onshore this evening
vcnty of KRKD and result in LIFR conditions for much of
tonight. Conditions will improve to VFR throughout following the
frontal passage on Wednesday.

Long Term...VFR conditions are expected to prevail Thursday
through the weekend other than some early morning valley fog.

&&

.MARINE...
Short Term /through Wednesday Night/...Winds and seas will
increase into tonight ahead of an approaching cold front. SCA
conditions will develop by evening and continue overnight and
into Wednesday. The cold front will cross the waters early
Wednesday allowing a gradually wind shift to the west helping
knock down the seas by later in the day.

Long Term...Small craft conditions are not expected Thursday
through the weekend.

&&

.TIDES/COASTAL FLOODING...
We're in the period of high astronomical tides for the month of
August. The remaining high tide of potential concern
(referencing Portland Harbor where flood stage is 12.0 ft MLLW)
is:

1231 AM Wednesday. 11.1 ft MLLW

Tonight's high tide (1231 AM Wednesday) could see some
splashover and minor beach erosion as onshore flow and seas
increase ahead of an approaching cold front. Have issued a
coastal flood statement for tonight's high tide.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until 8 AM EDT Wednesday for ANZ150>154.

&&

SYNOPSIS...
NEAR TERM...Curtis
SHORT TERM...Schwibs
LONG TERM...Ekster
AVIATION...Schwibs
MARINE...Ekster/Schwibs
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Aug 22, 4:07 PM EDT, 6 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Gray ME
407 PM EDT Tue Aug 22 2017

MEZ023>028-NHZ014-232015-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Coastal Rockingham-
407 PM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for south central Maine,
southwest Maine and southern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms will cross much of New England this
evening and overnight tonight. A few strong to severe thunderstorms
will be possible with damaging winds being the primary threat.

Onshore flow will result in the potential for splashover during the
1230 AM high tide Wednesday morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ009-014-018>022-NHZ010-013-232015-
Central Somerset-Southern Somerset-Interior York-Interior Cumberland-
Androscoggin-Kennebec-Interior Waldo-Strafford-Interior Rockingham-
407 PM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, central New Hampshire and
southern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms are expected this evening through the
overnight hours. There is the potential for severe thunderstorms...
with damaging wind being the primary threat. Storms are expected to
reach the Connecticut valley of western NH around 6-8pm and then
move east into Maine while gradually weakening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ007-008-012-013-NHZ001>009-011-012-015-232015-
Northern Oxford-Northern Franklin-Southern Oxford-Southern Franklin-
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Cheshire-Eastern Hillsborough-Western And Central Hillsborough-
407 PM EDT Tue Aug 22 2017

...SEVERE THUNDERSTORM WATCH 463 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Showers and thunderstorms are expected this evening through the
overnight hours. There is the potential for severe thunderstorms...
with damaging wind being the primary threat. Storms are expected to
reach the Connecticut valley of western NH around 6-8pm and then
move east while gradually weakening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ150>154-232015-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
407 PM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Some thunderstorms may reach the waters this evening and overnight
tonight with a few strong storms possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Aug 22, 8:51 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
851 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     LANCASTER               44.49N  71.57W
08/22/2017                   COOS               NH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

&&

EVENT NUMBER GYX1704195

MLE
Special weather statement, Aug 22, 9:28 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Gray ME
928 PM EDT TUE AUG 22 2017

MEZ007-012-NHZ002>006-230215-
Northern Oxford-Southern Oxford-Northern Grafton-Southern
Carroll-Southern Coos-Southern Grafton-Northern Carroll-
928 PM EDT TUE AUG 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL OXFORD...
SOUTHERN COOS...NORTHEASTERN GRAFTON AND NORTHERN CARROLL COUNTIES...

At 928 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Lancaster to 7 miles northwest of
Plymouth. Movement was northeast at 45 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Conway, Berlin, Lancaster, Bethlehem, Lincoln, Franconia, Andover,
Grafton, Woodstock, Pinkham Notch, Mount Washington, Tamworth,
Sandwich, Carroll, Gorham, Bartlett, Madison, Jefferson, Jackson and
Albany.

This includes Interstate 93 between mile markers 88 and 110.

This also includes...
  Crawford Notch State Park, Franconia Notch, North Twin Mountain,
Franconia Ridge, and Mount Jefferson.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4478 7084 4390 7108 4384 7184 4452 7153
TIME...MOT...LOC 0128Z 246DEG 37KT 4448 7148 4385 7175
Local storm report, Aug 22, 9:36 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
936 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     WOODSVILLE              44.15N  72.04W
08/22/2017                   GRAFTON            NH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

0730 PM     TSTM WND DMG     BATH                    44.17N  71.97W
08/22/2017                   GRAFTON            NH   AMATEUR RADIO

            TREES AND POWER LINES DOWN RIVER ROAD

0735 PM     TSTM WND DMG     DALTON                  44.42N  71.70W
08/22/2017                   COOS               NH   LAW ENFORCEMENT

            TREES DOWN

0745 PM     TSTM WND DMG     2 ESE LITTLETON         44.30N  71.73W
08/22/2017                   GRAFTON            NH   TRAINED SPOTTER

            GRAFTON NH DISPATCH DISPATCH REPORTED TREES AND WIRES
            DOWN IN LITTLETON NH.

0745 PM     TSTM WND DMG     WILTON                  44.59N  70.23W
08/22/2017                   FRANKLIN           ME   LAW ENFORCEMENT

            TREES DOWN IIN WILTON MAINE.

0750 PM     TSTM WND DMG     WHITEFIELD              44.38N  71.61W
08/22/2017                   COOS               NH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

0750 PM     TSTM WND DMG     LANCASTER               44.49N  71.57W
08/22/2017                   COOS               NH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

0800 PM     TSTM WND DMG     1 NNE FRANCONIA         44.24N  71.74W
08/22/2017                   GRAFTON            NH   AMATEUR RADIO

            TREES DOWN ON WALLACE HILL ROAD IN FRANCONIA NH

&&

EVENT NUMBER GYX1704192 GYX1704194 GYX1704196 GYX1704189 GYX1704190
GYX1704191 GYX1704195 GYX1704193

MLE
Special weather statement, Aug 22, 9:47 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Gray ME
947 PM EDT TUE AUG 22 2017

MEZ007-008-012-013-021-230230-
Northern Oxford-Southern Oxford-Southern Franklin-Kennebec-Northern
Franklin-
947 PM EDT TUE AUG 22 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OXFORD AND SOUTH CENTRAL
FRANKLIN COUNTIES...

At 947 PM EDT, a strong thunderstorm was located 7 miles southwest of
Rumford, moving northeast at 50 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Farmington, Bethel, Rumford, Jay, Dixfield, Canton, Andover, Wilton,
Mexico, Weld, Chesterville, Greenwood, Carthage, Avon, Hanover, Town
Of Washington, Perkins, Temple, Milton and Newry.

This also includes...
  Mount Blue and Mount Zircon.

LAT...LON 4437 7076 4451 7085 4481 7020 4453 7002
TIME...MOT...LOC 0147Z 246DEG 42KT 4449 7068
Local storm report, Aug 22, 9:52 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
952 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     TSTM WND DMG     CLAREMONT               43.38N  72.35W
08/22/2017                   SULLIVAN           NH   LAW ENFORCEMENT

            TREES DOWN ON ELM ST IN CLAREMONT

&&

EVENT NUMBER GYX1704197

BROWN
Local storm report, Aug 22, 10:01 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1001 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     TSTM WND DMG     WESTMORELAND            42.96N  72.44W
08/22/2017                   CHESHIRE           NH   AMATEUR RADIO

            RIVER RD... TRESS AND WIRES DOWN

&&

EVENT NUMBER GYX1704198

MC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:44 PM EDTSpecial Weather StatementGYXGrafton46 min
Aug 22, 9:20 PM EDTSevere Thunderstorm WarningGYXCheshire, Grafton, Merrimack, Sullivan55 min
Aug 22, 9:28 PM EDTSpecial Weather StatementGYXCoos47 min
Aug 22, 9:52 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton, Merrimack, Sullivan53 min
Aug 22, 10:25 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Merrimack, Strafford51 min
Aug 22, 11:05 PM EDTAreal Flood AdvisoryGYXCheshire55 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.